MathSciNet Relay Station
MathSciNet bibliographic data
MR684968 58C10 (32H99 47H09 58C30)
Goebel, K. Fixed points and invariant domains of holomorphic mappings of the Hilbert ball. Nonlinear Anal. 6 (1982), no. 12, 1327–1334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement